Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 239, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at Dec 26, 2015, 9:28 PM CST for Cooke County, Grayson County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2015, 9:28 PM CST (03:28 UTC)
- Expired
- Dec 26, 2015, 11:30 PM CST
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cooke County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 143 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1659 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 233 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 2.6
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
669
WGUS54 KFWD 270328
FFWFWD
TXC097-181-270530-
/O.NEW.KFWD.FF.W.0239.151227T0328Z-151227T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
928 PM CST SAT DEC 26 2015
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GRAYSON COUNTY IN NORTH CENTRAL TEXAS...
EASTERN COOKE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1130 PM CST
* AT 925 PM CST...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO AND A HALF INCHES OF RAIN HAVE ALREADY
FALLEN...AND AN ADDITIONAL 2 INCHES WILL BE POSSIBLE OVER THE NEXT
SEVERAL HOURS. FLASH FLOODING HAS ALREADY BEEN REPORTED IN
SOUTHERN COOKE COUNTY AND IS EXPECTED TO CONTINUE ACROSS THE
WARNED AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SHERMAN...DENISON...GAINESVILLE...WHITESBORO...VAN ALSTYNE...
HOWE...POTTSBORO...COLLINSVILLE...WHITEWRIGHT...GUNTER...BELLS...
TOM BEAN...CALLISBURG...KNOLLWOOD...DORCHESTER...LAKE KIOWA...
EISENHOWER STATE PARK...RAY ROBERTS PARK JOHNSON BRANCH...SOUTHERN
LAKE TEXOMA AND SOUTHMAYD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3396 9691 3387 9689 3386 9678 3382 9676
3384 9669 3392 9666 3389 9658 3385 9663
3377 9642 3371 9638 3340 9639 3343 9730
3372 9715 3373 9709 3380 9710 3382 9705
3385 9708 3384 9703 3389 9698 3395 9699
$$
AJS1 follow-up statement
446
WGUS74 KFWD 270522
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1122 PM CST SAT DEC 26 2015
TXC097-181-270531-
/O.EXP.KFWD.FF.W.0239.000000T0000Z-151227T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRAYSON TX-COOKE TX-
1122 PM CST SAT DEC 26 2015
...THE FLASH FLOOD WARNING FOR GRAYSON AND EASTERN COOKE COUNTIES
WILL EXPIRE AT 1130 PM CST...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A SIGNIFICANT THREAT. ANOTHER ROUND OF HEAVY PRECIPITATION IS
EXPECTED EARLY IN THE MORNING...SO ADDITIONAL FLOOD WARNINGS MAY BE
NECESSARY.
LAT...LON 3396 9691 3387 9689 3386 9678 3382 9676
3384 9669 3392 9666 3389 9658 3385 9663
3377 9642 3371 9638 3340 9639 3343 9730
3372 9715 3373 9709 3380 9710 3382 9705
3385 9708 3384 9703 3389 9698 3395 9699
$$
AJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Dec 26, 7:11 PM CST, 2 hours 17 minutes earlier.
Area forecast discussion, Dec 26, 7:11 PM CST, 2 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 711 PM CST SAT DEC 26 2015 .AVIATION... NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE METROPLEX TAF SITES THROUGH 10 PM. A COLD FRONT THAT EXTENDED EAST OF A K0F2 /BOWIE/ TO KRPH /GRAHAM/ TO KCOM /COLEMAN/ LINE AT 00Z WILL CONTINUE TO MOVE SOUTHEAST AND MOVE THROUGH THE METROPLEX TAF SITES 0100-0200Z. GUSTY SOUTHERLY WINDS AHEAD OF THE FRONT WILL SHIFT TO THE NORTHWEST AT 15 KNOTS WITH GUSTS TO 25 KNOTS WITH FRONTAL PASSAGE. WINDS COME AROUND TO THE NORTH AT 20 KNOTS WITH GUSTS TO 30 KNOTS BY 04Z. SHOWERS/THUNDERSTORMS WILL CONTINUE BEHIND THE FRONT. CEILINGS WILL LOWER TO IFR BY 15Z SUNDAY WITH WIDESPREAD RAIN AND FOG. 58 && .PREV DISCUSSION... /ISSUED 208 PM CST SAT DEC 26 2015/ WITH A TORNADO WATCH IN EFFECT FOR ALL OF NORTH AND CENTRAL TEXAS...WILL KEEP THE FORECAST DISCUSSION FOCUSED ON THE MAIN THREATS ASSOCIATED WITH THE UPPER LEVEL STORM SYSTEM APPROACHING FROM THE WEST. SEVERE WEATHER THREAT: THE MAIN WINDOW OF OPPORTUNITY FOR SEVERE STORMS IS THIS AFTERNOON THROUGH OVERNIGHT TONIGHT...PRIMARILY ALONG AND SOUTHEAST OF A COLD FRONT MOVING SLOWLY SOUTHEAST ACROSS THE REGION. FOR THIS AFTERNOON AND EVENING: THE 18Z FWD RAOB INDICATED OVER 2000 J/KG OF SURFACE BASED CAPE IN PLACE OVER THE REGION...WITH NO SIGNIFICANT CAP IN PLACE INHIBITING CONVECTION. DEEP LAYER AND LOW-LEVEL SHEAR PROFILES ARE SUPPORTIVE OF SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THE 18 UTC FWD RAOB NUMBERS RANK HIGHLY IN THE PARAMETER SPACE SUPPORTIVE OF SIGNIFICANT TORNADOES ACCORDING TO THE STORM PREDICTION CENTERS SEVERE WEATHER ENVIRONMENT CLIMATOLOGY. AS A RESULT...THINK THAT SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES WILL POSE A SIGNIFICANT THREAT TO THE REGION THROUGH THIS EVENING. THE ONLY MISSING INGREDIENT THAT WOULD SUPPORT A MORE WIDESPREAD SEVERE WEATHER OR TORNADO OUTBREAK IS STRONG LIFT OVER THE REGION. LIFT IS GENERALLY WEAK AND LACKS FOCUS...HOWEVER THE ENVIRONMENT IS UNCAPPED. EVEN WEAK LIFT MAY BE ENOUGH FOR SCATTERED SEVERE STORM/SUPERCELL DEVELOPMENT ACROSS THE REGION THROUGH THIS EVENING. A TORNADO WATCH REMAINS IN EFFECT THROUGH 8 PM FOR ALL OF NORTH AND CENTRAL TEXAS AS A RESULT. ASSUMING SUPERCELL THUNDERSTORMS CONTINUE TO DEVELOP IN THIS ENVIRONMENT...SIGNIFICANT TO VIOLENT TORNADOES ARE POSSIBLE. THE TORNADO THREAT MAY DIMINISH LATE THIS EVENING AFTER SEVERAL HOURS OF COOLING...THOUGH THE SEVERE WEATHER THREAT WILL LIKELY PERSIST ALONG AND SOUTHEAST OF THE COLD FRONT. OVERNIGHT INTO SUNDAY: THE THREAT FOR SUPERCELLS WILL CONTINUE OVERNIGHT ALONG AND SOUTHEAST OF THE COLD FRONT. THE TORNADO THREAT MAY DIMINISH A BIT...BUT WILL NOT LIKELY BECOME ZERO AT ANY POINT SOUTHEAST OF THE FRONT WITH NEAR 70 DEW POINTS IN PLACE. THE SPEED OF THE FRONT WILL LARGELY DETERMINE THE SEVERE WEATHER THREAT FOR SUNDAY. IF THE FRONT STALLS OUT ACROSS THE CWA...THE THREAT FOR SUPERCELLS AND TORNADOES WILL LIKELY BE PRESENT AGAIN...ALONG AND SOUTHEAST OF WHEREVER THE FRONT STALLS. IF THE FRONT STALLS IN THE CWA...IT IS MOST LIKELY TO STALL OUT NEAR A PARIS TO DALLAS TO TEMPLE LINE. FLASH FLOODING THREAT: THE FLASH FLOODING THREAT IS EXPECTED TO BE THE GREATEST ALONG AND BEHIND THE COLD FRONT...ESPECIALLY IF IT STALLS OUT SUNDAY AFTERNOON. FLASH FLOODING IS LIKELY THE MOST WIDESPREAD THREAT FOR THE REGION. WITH SOIL MOISTURE CONDITIONS AND THE TRINITY RIVER BASIN ALREADY STARTING OUT ABOVE NORMAL...THERE IS NOT MUCH STORAGE CAPACITY FOR SIGNIFICANT RAINFALL AND RUNOFF. WITH 3-6 INCHES (AND ISOLATED HIGHER AMOUNTS) EXPECTED ALONG AND EAST OF INTERSTATE 35...SIGNIFICANT FLASH FLOODING IS POSSIBLE. ADDITIONAL RIVER FLOODING ALL ALONG THE TRINITY IS LIKELY AS WELL. THE PRIMARY FLASH FLOODING THREAT IS LIKELY TONIGHT THROUGH SUNDAY...AGAIN...ALONG AND BEHIND THE FRONTAL BOUNDARY. WINTRY PRECIPITATION: THE FORECAST REMAINS LARGELY UNCHANGED FROM THE OVERNIGHT FORECAST. RAIN IS LIKELY TO CHANGE OVER TO SNOW ON THE BACK SIDE OF THE UPPER LOW SUNDAY NIGHT THROUGH MONDAY MORNING. THIS UPPER LEVEL LOW IS AN INCREDIBLY DYNAMIC SYSTEM SPORTING OVER 120 KTS OF WIND AT THE 500 MB LEVEL AND WITH TEMPERATURES DOWN TO -36 DEG C AT THE 500 MB LEVEL. THE COLD AIR ALREADY WRAPPED UP IN THIS SYSTEM COMPARED TO THE INCREDIBLY ANOMALOUS SPRING TIME WARMTH AND MOISTURE CURRENTLY IN PLACE OVER THE REGION SUPPORTS A SYSTEM WITH HIGH END POTENTIAL TO DEEPEN AS IT MOVES OUT OVER THE SOUTHERN PLAINS. THE STRONG POTENTIAL FOR CYCLOGENESIS ASSOCIATED WITH THE INTENSE BAROCLINICITY PROGGED BY MODELS FOR SUNDAY AFTERNOON THROUGH MONDAY MEANS THAT THIS IS THE PORTION OF THE FORECAST MOST SUSCEPTIBLE TO CHANGE OVER THE NEXT 36 HOURS. AS IT STANDS NOW...LOCATIONS WITHIN THE WINTER STORM WATCH...ROUGHLY ALONG AND NORTHWEST OF A LINE FROM BOWIE TO MINERAL WELLS TO CISCO...ARE THE MOST LIKELY TO SEE ACCUMULATING SNOWFALL SUNDAY NIGHT THROUGH MONDAY MORNING. 1-3 INCHES OF SNOWFALL LOOKS LIKELY AT THIS TIME FOR THESE AREAS. EVEN THOUGH THIS IS TECHNICALLY BELOW WINTER STORM WARNING/WATCH CRITERIA... THERE IS THE POTENTIAL FOR ADDITIONAL SNOWFALL DEPENDING ON THE EXACT TRACK OF THE UPPER LOW...AND HOW MUCH IT DEEPENS ONCE OVER THE SOUTHERN PLAINS. EVEN IF 1-3 INCHES OF SNOWFALL IS ALL THAT FALLS...WINDS ARE EXPECTED TO BE SUSTAINED AT 25 KTS GUSTING TO 35 KTS...MEANING THERE WILL BE A GOOD POTENTIAL FOR BLOWING AND DRIFTING OF SNOW WHICH COULD SIGNIFICANTLY INHIBIT TRAVEL ACROSS THE WINTER STORM WATCH AREA. WILL NOT CHANGE THE AREAL OR TEMPORAL COVERAGE OF THE WATCH FOR NOW...BUT WILL BE WATCHING FOR THE POTENTIAL FOR ADDITIONAL WINTER WEATHER IMPACTS AND CHANGES IN THE WATCH COVERAGE AREA IN LATER FORECASTS. AFTER MONDAY...MADE NO SIGNIFICANT CHANGES TO THE PREVIOUS FORECAST. CAVANAUGH && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 54 58 33 42 31 / 100 100 80 20 5 WACO, TX 62 62 32 45 30 / 80 90 50 10 5 PARIS, TX 61 66 36 43 30 / 100 100 90 30 5 DENTON, TX 49 50 32 40 27 / 100 100 80 20 5 MCKINNEY, TX 55 57 33 41 29 / 100 100 80 20 5 DALLAS, TX 56 60 33 43 32 / 100 100 80 20 5 TERRELL, TX 61 64 34 43 30 / 90 100 80 20 5 CORSICANA, TX 65 66 33 45 33 / 80 100 70 10 5 TEMPLE, TX 61 61 31 47 31 / 80 90 50 10 5 MINERAL WELLS, TX 44 44 29 39 26 / 90 100 80 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR TXZ091>095- 102>107-117>123-131>135-144>148-158>162-174-175. WINTER STORM WATCH FROM SUNDAY EVENING THROUGH MONDAY MORNING FOR TXZ091-100-101-115-116-129. && 58/58
Hazardous weather outlook, Dec 26, 3:20 PM CST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 320 PM CST SAT DEC 26 2015 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271130- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 320 PM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY BY TONIGHT ACROSS ALL OF NORTH TEXAS. SOME THUNDERSTORMS MAY BE SEVERE WITH A THREAT OF DAMAGING WINDS...ISOLATED TORNADOES AND HAIL. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE LIKELY ACROSS ALL OF NORTH AND CENTRAL TEXAS SUNDAY...ESPECIALLY DURING THE MORNING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ALONG AND EAST OF A COLD FRONT WHICH SHOULD BE NEAR A LINE FROM BONHAM TO TERRELL TO KILLEN AT DAYBREAK. THE SEVERE WEATHER THREAT WILL END AS THE FRONT MOVES EAST THROUGH THE REMAINDER OF NORTH AND CENTRAL TEXAS SUNDAY AFTERNOON. HEAVY RAIN MAY LEAD TO FLASH FLOODING IN SOME AREAS AS WELL. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR AREAS GENERALLY ALONG AND EAST OF A LINE FROM BOWIE TO KILLEEN THROUGH SUNDAY NIGHT. SNOW SHOULD DEVELOP WEST OF A LINE FROM COMANCHE TO MINERAL WELLS TO GAINESVILLE LINE SUNDAY NIGHT. SOME ACCUMULATIONS AND IMPACTS TO TRAVEL ARE POSSIBLE...ESPECIALLY ACROSS THE COUNTIES OF EASTLAND...JACK...STEPHENS...PALO PINTO...YOUNG AND MONTAGUE WHERE A WINTER STORM WATCH IS IN EFFECT. A RAIN AND SNOW MIX IS POSSIBLE AS FAR EAST AS BONHAM TO DALLAS TO HILLSBORO TO LAMPASAS. GENERALLY LITTLE TO NO ACCUMULATION OR IMPACTS TO TRAVEL ARE EXPECTED IN THESE AREAS DUE TO TEMPERATURES STAYING ABOVE FREEZING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS.
In the hours before
Local storm report, Dec 26, 7:08 PM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 SE ROWLETT 32.88N 96.55W
12/26/2015 DALLAS TX AMATEUR RADIO
NUMEROUS POWER LINES DOWN, TREES DOWN, BUILDING DAMAGE
AND ROOFS MISSING.Local storm report, Dec 26, 7:10 PM CST, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 3 N GRANBURY 32.49N 97.80W
12/26/2015 E0.75 INCH HOOD TX TRAINED SPOTTERLocal storm report, Dec 26, 7:31 PM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
731 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0728 PM TSTM WND DMG COPEVILLE 33.08N 96.42W
12/26/2015 COLLIN TX TRAINED SPOTTER
PEOPLE TRAPPED UNDERNEATH COLLAPSED BUILDING NEAR FM546
AND HWY 78. SEVERAL BUILDINGS DAMAGED.Local storm report, Dec 26, 7:46 PM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
746 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG NEVADA 33.03N 96.38W
12/26/2015 COLLIN TX AMATEUR RADIO
HWY 78 NEAR FM 1778 GAS STATION DESTROYED. WELDING SHOP
NEXT DOOR DAMAGED. 6-8 INCH TREE LIMBS ON ROAD.Local storm report, Dec 26, 8:00 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM FLASH FLOOD DALLAS 32.77N 96.78W
12/26/2015 DALLAS TX PUBLIC
NUMEROUS REPORTS OF FLASH FLOODING ONGOING IN DALLAS
CO---NOTABLY NEAR MOCKINGBIRD LANE AND HERB KELLEHER
WAY...LEMMON AVE AND UNIVERSITY BLVD. AND HILLCREST AND
ROYAL LN.Local storm report, Dec 26, 9:18 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
918 PM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM FLASH FLOOD VALLEY VIEW 33.48N 97.17W
12/26/2015 COOKE TX EMERGENCY MNGR
CAR TRAPPED IN HIGH WATER IN VALLEY VIEWThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 6:01 PM CST | Tornado Warning | FWD | Dallas, Ellis | 44 min |
| Dec 26, 6:27 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Navarro | 48 min |
| Dec 26, 6:31 PM CST | Tornado Warning | FWD | Ellis, Navarro | 29 min |
| Dec 26, 6:35 PM CST | Flash Flood Warning | FWD | Dallas | 3 hr |
| Dec 26, 6:39 PM CST | Tornado Warning | FWD | Collin, Dallas, Rockwall | 51 min |
| Dec 26, 6:44 PM CST | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Dec 26, 6:52 PM CST | Tornado Warning | FWD | Ellis, Kaufman | 38 min |
| Dec 26, 6:59 PM CST | Flash Flood Warning | FWD | Collin | 3 hr |
| Dec 26, 7:13 PM CST | Tornado Warning | FWD | Dallas, Ellis, Kaufman | 32 min |
| Dec 26, 7:13 PM CST | Tornado Warning | FWD | Collin, Hunt | 32 min |
| Dec 26, 7:28 PM CST | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| Dec 26, 7:34 PM CST | Tornado Warning | FWD | Collin, Fannin, Grayson, Hunt | 41 min |
| Dec 26, 7:37 PM CST | River Flood Warning | FWD | Dallas | 14 hr |
| Dec 26, 7:47 PM CST | Tornado Warning | FWD | Collin, Rockwall | 28 min |
| Dec 26, 7:50 PM CST | Flash Flood Warning | FWD | Parker | 3 hr |
| Dec 26, 8:14 PM CST | Tornado Warning | FWD | Fannin | 31 min |
| Dec 26, 8:20 PM CST | Flash Flood Warning | FWD | Hood, Johnson, Somervell | 2 hr |
| Dec 26, 8:40 PM CST | Flash Flood Warning | FWD | Wise | 2 hr |
| Dec 26, 8:44 PM CST | Tornado Warning | FWD | Fannin | 46 min |
| Dec 26, 8:49 PM CST | Flash Flood Warning | FWD | Fannin | 2 hr |
| Dec 26, 8:51 PM CST | River Flood Warning | FWD | Dallas | 16 hr |
| Dec 27, 4:49 AM CST | Winter Weather Advisory | FWD | Comanche, Eastland, Erath, Hamilton, Hood, Jack and 8 more | 29 hr |
| Dec 27, 5:10 AM CST | Areal Flood Advisory | FWD | Hill, McLennan | 3 hr |
| Dec 27, 6:04 AM CST | Areal Flood Advisory | FWD | Ellis, Limestone, Navarro | 3 hr |
| Dec 27, 6:45 AM CST | Special Weather Statement | FWD | Navarro | 45 min |
| Dec 27, 7:25 AM CST | Special Weather Statement | FWD | Van Zandt | 20 min |
| Dec 27, 8:01 AM CST | Special Weather Statement | FWD | Rains | 14 min |
| Dec 27, 8:10 AM CST | Flash Flood Warning | FWD | Freestone, Limestone, Navarro | 6 hr |
| Dec 27, 8:21 AM CST | Areal Flood Advisory | FWD | Milam, Robertson | 3 hr |
| Dec 27, 8:27 AM CST | Special Weather Statement | FWD | Delta, Hopkins | 48 min |
| Dec 27, 8:35 AM CST | Areal Flood Warning | FWD | Grayson | 12 hr |
| Dec 27, 8:47 AM CST | Areal Flood Warning | FWD | Cooke | 3 hr |
| Dec 27, 9:15 AM CST | Special Weather Statement | FWD | Lamar | 45 min |
| Dec 27, 10:03 AM CST | Flash Flood Warning | FWD | Henderson, Navarro, Van Zandt | 6 hr |
| Dec 27, 10:33 AM CST | Flash Flood Warning | FWD | Rains | 6 hr |
| Dec 27, 10:55 AM CST | Flash Flood Warning | FWD | Freestone, Leon, Robertson | 3 hr |
| Dec 27, 11:02 AM CST | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 3 hr |
| Dec 27, 11:30 AM CST | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 5 hr |
| Dec 27, 11:32 AM CST | Special Weather Statement | FWD | Denton | 28 min |
| Dec 27, 12:26 PM CST | Flash Flood Warning | FWD | Leon | 3 hr |
| Dec 27, 1:59 PM CST | Flash Flood Warning | FWD | Anderson, Freestone, Leon, Robertson | 6 hr |
| Dec 27, 2:01 PM CST | Flash Flood Warning | FWD | Limestone, Navarro | 119 min |
| Dec 27, 2:09 PM CST | Flash Flood Warning | FWD | Delta, Hopkins, Lamar | 5 hr |
| Dec 27, 2:52 PM CST | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, Navarro | 13 min |
| Dec 27, 3:13 PM CST | Special Weather Statement | FWD | Hill | 47 min |
| Dec 27, 3:15 PM CST | Special Weather Statement | FWD | Tarrant | 45 min |
| Dec 27, 3:18 PM CST | Special Weather Statement | FWD | Cooke | 42 min |
| Dec 27, 3:26 PM CST | Areal Flood Advisory | FWD | Tarrant | 64 min |
| Dec 27, 3:43 PM CST | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 17 min |
| Dec 27, 3:46 PM CST | Special Weather Statement | FWD | Wise | 44 min |
| Dec 27, 3:57 PM CST | Areal Flood Warning | FWD | Henderson, Limestone, Navarro, Van Zandt | 3 hr |
| Dec 27, 4:03 PM CST | Special Weather Statement | FWD | Tarrant | 42 min |
| Dec 27, 4:27 PM CST | Areal Flood Warning | FWD | Rains | 3 hr |
| Dec 27, 4:41 PM CST | Special Weather Statement | FWD | Denton | 34 min |
| Dec 27, 5:04 PM CST | Special Weather Statement | FWD | Navarro | 26 min |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.